Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have electrical sensations in head, history of HTN and trigeminal neuralgia. What is this?

Hello Doctor, I have been having these diffuse little electrical sensations in my head, like I am about to short circuit. It’s a little hard to explain. It seems to be positional, when I stand up and start walking, sudden movement. It is sometimes followed by a feeling of the blood rushing to my head and pressure for a few minutes, like my blood pressure spikes. I have a history of HTN controlled with lisinopril and Trigeminal Neuralgia controlled with Lyrica , and Hashimoto’s thyroiditis and on Levothyroxine . I am a 52 y/o female. Can you shed some light on what this might be?
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Your symptoms may be due to trigminal neuralgia itself which is not controlled completely. you have not mentioned whether currently you are on medication for trigeminal neuralgia. If you are already on medication for that you may have to be change to a higher dose or another medication. You should visit your neurophysician and he will be able to help you.
Good luck.
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor